# SDR 05092006B

- Difficulty date: May 7, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 35
- Aircraft time: 40,046 hours, 45,940 cycles
- Engine: Ge CT75A2
- Engine time: 14,261 hours, 16,306 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 3065T25P01
- Part serial: NMAS029
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

RT ENGINE OIL TEMP IN RED, OIL PRESSURE 50 PSI. ALL OTHER INDICATIONS NORMAL. ON LANDING RT ENG WAS SHUTDOWN.  DATA OBTAINED FROM FDR INDICATES ENGINE SHUTDOWN BY FUEL FLOW. PILOT RETARDING CONDITION LEVER TO FUEL CUT-OFF POSITION. MX DETERMINED RT ENG HIGH OIL TEMP IN RED 2-4 MINUTES WITHIN LIMITS IAW GE CT7 OPERATING LIMITS, OIL PRESSURE WITHIN SPECS. FLUSHED ENGINE 3 TIMES, GROUND RAN BETWEEN FLUSHES 10 MINUTES, 88% NG. ALL INDICATIONS NORMAL PER GE TECHNICAL REP. OIL ANALYSIS REPORT SHOWED A HIGH LEVEL CONTENT OF SILICON 6.6 PPM, AND AS A PRECAUTIONARY MEASURE MAINTENANCE REMOVED AND REPLACED RT LUBE AND SCAVENGE OIL PUMP. PN ON/OFF 3065T25P01, SN OFF NMAS029, SN ON NMAAP362 OPS CHECKED GOOD.
